Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 597236, 9 pages
http://dx.doi.org/10.1155/2014/597236
Research Article

Robust Nonlinear Control with Compensation Operator for a Peltier System

1School of Electrical and Information Engineering, Zhongyuan University of Technology, Zhengzhou 450007, China
2Department of Electrical and Electronic Engineering, Tokyo University of Agriculture and Technology, Tokyo 183-8538, Japan

Received 19 February 2014; Revised 4 June 2014; Accepted 26 June 2014; Published 9 July 2014

Academic Editor: Asier Ibeas

Copyright © 2014 Sheng-Jun Wen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheng-Jun Wen, Dong-Yun Wang, Lei Zhang, and Ming-Cong Deng, “Robust Nonlinear Control with Compensation Operator for a Peltier System,” Mathematical Problems in Engineering, vol. 2014, Article ID 597236, 9 pages, 2014. https://doi.org/10.1155/2014/597236.